# SDR DALA2019100315669

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Hinge Housing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL UPPER HINGE HOUSING SUPPORT OF L2 DOOR STRINGER 11LH (FUS).HINGE HOUSING SUPPORT WAS REPLACED PER B757-200 SRM 51-40-02 PAR. 4 AND 7 AND DWG 143N8361 REV. D.
